# SDR I5PA2017092988801

- Difficulty date: September 29, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Part number: 367027005
- Part serial: 720
- Condition: False Indication
- Location: Lt Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC QUANTITY SHOWING ZERO. PROBLEM WAS VERIFIED,  NO FLUID LOSS OR LEAKS.
